Top answers from doctors based on your search:
Disclaimer

epinephrine overdose medication

A 42-year-old member asked:
Dr. Peter Kurzweil
49 years experience Internal Medicine
By getting to much: Epinephrine, the fight or flight hormone that activates the alert system in face of a dangerous situation, like coming face "to face with a lion, lik ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Epinephrine overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. "Symptoms of overdose may include: sudden weakness or numbness on one side o ... Read More
A 35-year-old member asked:
Dr. TED FEDER
Dr. TED FEDER answered
39 years experience Oral and Maxillofacial Surgery
Depends: How Severe?: Minor Epinephrine intravascularly can cause symptoms such as racing heart, palpitations, anxiety feeling which should only require supportive help unt ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Karen Dantin
36 years experience Family Medicine
?: Like the 3 bears you want levels to be "just right". Beta blockers are the routine treatment.
A 17-year-old male asked:
Dr. Richard Williams
17 years experience Pharmacy
Interesting question: In the "fight or flight" scenario, there is a definite increase. However, having a "high epinephrine" level is difficult to understand. There are inst ... Read More
1
1 thank
A 29-year-old member asked:
Dr. Anthony LaBarbera
27 years experience Pediatrics
No: Albuterol binds to beta receptors in the airway and cause dilation of the airways, Epinephrine does not. Epinephrine is an old treatment for asthma th ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Bruce Pope
44 years experience Dentistry
Little concern: Stress form the procedure, particularly if you were not numb, would cause your body to release more Epinephrine then what is in the local anesthetic. ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Carol Cheney
44 years experience Endocrinology
Not directly: The result of an overdose of Humalog (insulin lispro) would be a low blood sugar; although Epinephrine would raise the blood sugar somewhat, the appro ... Read More
8
8 thanks
A 46-year-old member asked:
Dr. Alan Feldman
40 years experience Endocrinology
Close supervision: This is a strange question. IV epinephrine is typically only used in an ICU setting for people who are critically ill. It must be given under consta ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month